I’ve been having zoladex injections for nearly 2 years, every 4 weeks.
I alternate sides and now use Emla cream.
The last couple have bruised a bit more than usual. I had one two weeks ago so half way through the 4 week period, I badly bruised externally over a 3” area, the bruise is fading however my lower abdomen is still very sore.
It sounds as though you have had a rough time with your last few Zoladex injections. Injury at the injection site is something that they do know can happen. Bruising can be quite common. However, it sounds as though you are still very sore from it. It’s best to get along to your doctor as soon as possible and get checked out. The doctor is the best person to go to, they can examine your abdomen and check you over.
I hope this is of help,
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007